Open Access
2013 Isotropy of unitary involutions
Nikita Karpenko, Maksim Zhykhovich
Author Affiliations +
Acta Math. 211(2): 227-253 (2013). DOI: 10.1007/s11511-013-0103-0


We prove the so-called unitary isotropy theorem, a result on isotropy of a unitary involution. The analogous previously known results on isotropy of orthogonal and symplectic involutions as well as on hyperbolicity of orthogonal, symplectic, and unitary involutions are formal consequences of this theorem. A component of the proof is a detailed study of the quasi-split unitary grassmannians.


Download Citation

Nikita Karpenko. Maksim Zhykhovich. "Isotropy of unitary involutions." Acta Math. 211 (2) 227 - 253, 2013.


Received: 21 June 2011; Revised: 2 April 2012; Published: 2013
First available in Project Euclid: 31 January 2017

zbMATH: 1291.14013
MathSciNet: MR3143890
Digital Object Identifier: 10.1007/s11511-013-0103-0

Rights: 2013 © Institut Mittag-Leffler

Vol.211 • No. 2 • 2013
Back to Top